# SDR DALA2022042702970

- Difficulty date: April 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 78,826 hours, 19,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 SEAT EMER LIGHTS AT ROW 2,3,4 INOP. CORRECTIVE ACTION: FOUND CANNON PLUG UNDER SEAT 2C DISCONNECTED. RECONNECTED & OPS CK GOOD. (8608932)
